# SDR 20000802SH020

- Difficulty date: July 10, 2000
- Submitted: August 2, 2000
- Operation: Air carrier
- Aircraft: N793DS
- Make and model: Cessna 337F
- Aircraft serial: 33701326
- Engine: Cont IO360C
- System (JASC): 7910 · Engine Oil Storage (Airframe Furnished)
- Part: Valve
- Part number: B51000AH300
- Condition: Leaking
- Location: Seal Oil Drain
- Part time: 260 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

AIRCRAFT REAR ENGINE WAS FOUND TO HAVE OIL LEAK WHICH WS TRACED TO FAILED SEAL IN P/N B51000AH300, OIL SUMP DRAIN VALVE.  POSSIBLY CAUSED BY HIGH HEAT RADIATION FROM THE SURROUNDING, P/N 1555001-1, MUFFLER.  SUBMITTER RECOMMENDED FREQUENT REPLACEMENT OF P/N BJ1000AH300 DRAIN VALVE DUE TO ITS CLOSE PROXIMITY OF THE MUFFLER.  (X)
